On the number of simplexes of subdivisions of finite complexes

M. L. Gromov

Research output: Contribution to journalArticle

Abstract

Combinatorial invariants of a finite simplicial complex K are considered that are functions of the number αi(K) of Simplexes of dimension i of this complex. The main result is Theorem 2, which gives the necessary and sufficient condition for two complexes K and L to have subdivisions K' and L' such that αi(K')=αi(L') for 0 ≤ ∞. The theorem yields a corollary: if the polyhedra |K| and |L| are homeomorphic, then there exist subdivisions K' and L' such that αi(K')=αi(L') for i≥0.

Original languageEnglish (US)
Pages (from-to)326-332
Number of pages7
JournalMathematical Notes of the Academy of Sciences of the USSR
Volume3
Issue number5
DOIs
StatePublished - May 1968

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the number of simplexes of subdivisions of finite complexes'. Together they form a unique fingerprint.

  • Cite this